# SDR CALA2010021900037

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 41,641 hours, 22,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6546921100
- Condition: Failed
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALT 320 CABIN PRESSURE 8000 DIFF 7.6. CABIN CONTINUED TO CLIMB AT 500 FT/MIN AND CABIN ALT EXCEED 900FT DIFF FELL TO 6.6. MANUAL PRESSURE NO HELP.  OUTFLOW SHOWED FULL.  REF N/R 4993693 & 4993694 FOR OPS & HEALTH CHECKS, R & R BAD DOOR SEAL & DOOR SILL REF N/R 4993696, 4993695 & 4997354.
